Stabilization of the nonuniform Timoshenko beam

Farid Ammar-Khodja, Sebti Kerbal, Abdelaziz Soufyane

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

In this paper we consider a Timoshenko beam with variable physical parameters, we prove that the model can be stabilize by one control force for both internal and boundary cases.

Original languageEnglish
Pages (from-to)525-538
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume327
Issue number1
DOIs
Publication statusPublished - Mar 1 2007

    Fingerprint

Keywords

  • Asymptotic stability
  • Lyapunov function
  • Multiplier method
  • Timoshenko beam
  • Uniform stabilization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this